Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228 229 230 231 232 233 234 235 236 237 238 239 240

      [Search Papers] [Print this List]
    2371. M. R. Darafsheh,
    p-Steinberg characters of alternating and projective special linear groups,
    J. Algebra 181(1996), 196-206  [abstract]    MR 97b:20012
     
    2372. A. Daneshgar,
    Duality in a generalized model for translation invariant systems,
    Fuzzy Sets and Systems 83(1996), 347-352  [abstract]    MR 97j:04004
     
    2373. A. Daneshgar,
    Reconstruction in a generalized model for translation invariant systems,
    Fuzzy Sets and Systems 83(1996), 51-55  [abstract]    MR 97e:04004
     
    2374. A. Shokoufandeh, S. Ajoodani-Namini and G. B. Khosrovshahi,
    Intersections of triple systems: small orders,
    J. Combin. Math. Combin. Comput. 20(1996), 33-52  [abstract]    MR 96m:05028
     
    2375. Kh. Ahmadi-Amoli and M. Tousi,
    On the singular sets of modules,
    Comm. Algebra 24(1996), 3839-3844  [abstract]    MR 97i:13009
     
    2376. G. B. Khosrovshahi,
    Problem 226(BCC12). Non-crossing queens,
    Discrete Math. 138 Research problems
    Peter J. Cameron, ed.
    Elsevier
    405-411
    (1995) 
    [abstract]   
     
    2377. M. Radjabalipour and A. Salemi,
    On eigenvalues of perturbed quadratic matrix polynomials,
    Integral Equations Operator Theory 22(1995), 242-247  [abstract]    MR 96e:15019
     
    2378. S. Akbari-Feyzaabaadi, M. Mahdavi-Hezavehi, M. Mehraabaadi and H. Hajiabolhassan,
    On derived groups of division rings II,
    Comm. Algebra 23(1995), 2881-2887  [abstract]    MR 96g:16021
     
    2379. R. Torabi and G. B. Khosrovshahi,
    A note on labelings of graphs,
    Linear Multilinear Algebra 39(1995), 165-169  [abstract]    MR 69m:05178
     
    2380. G. B. Khosrovshahi, A. Nowzari-Dalini and R. Torabi,
    Some simple and automorphism-free 2-(15,5,4) designs,
    J. Combin. Des. 3(1995), 285-292  [abstract]    MR 96b:05026
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228 229 230 231 232 233 234 235 236 237 238 239 240  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.